Patient :I've been taking iron supplements for the last week and a half (65 mg/kg of iron). I thought I might be a little iron deficient (I have not been diagnosed as iron deficient or anemic by a doctor but have also never been tested) and this would help my energy levels... I had no idea this dose was so incredibly high. For the last two days, I've had severe stomach cramps, back aches, exhaustion, joint pain, bloating, black stools, an "out of it" feeling, and nausea. I stopped the supplements yesterday but am not feeling any better. Should I be worried?
Symptoms: Stomach cramps, back aches, exhaustion, joint pain, bloating, black stool, nausea
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.